arrow
Volume 31, Issue 2
Zeros Distribution of the Jones Polynomial for Pretzel Links

Youfa Han, Dongyue Huang, Linlin Wang & Xiaosha Ma

Commun. Math. Res., 31 (2015), pp. 141-148.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we deal with basic properties of some pretzel links and properties of the Jones polynomials of some pretzel links. By using these properties, the zero distribution of pretzel links is studied. We discuss the properties of the Jones polynomial of non-tame pretzel links and give that zeros of the Jones polynomial of these pretzel links are distributed on the planar curves.

  • Keywords

Jones polynomial, zero, pretzel link.

  • AMS Subject Headings

57M15, 57M25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-141, author = {Youfa and Han and and 19327 and and Youfa Han and Dongyue and Huang and and 19328 and and Dongyue Huang and Linlin and Wang and and 19329 and and Linlin Wang and Xiaosha and Ma and and 19330 and and Xiaosha Ma}, title = {Zeros Distribution of the Jones Polynomial for Pretzel Links}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {2}, pages = {141--148}, abstract = {

In this paper, we deal with basic properties of some pretzel links and properties of the Jones polynomials of some pretzel links. By using these properties, the zero distribution of pretzel links is studied. We discuss the properties of the Jones polynomial of non-tame pretzel links and give that zeros of the Jones polynomial of these pretzel links are distributed on the planar curves.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.02.05}, url = {http://global-sci.org/intro/article_detail/cmr/18937.html} }
TY - JOUR T1 - Zeros Distribution of the Jones Polynomial for Pretzel Links AU - Han , Youfa AU - Huang , Dongyue AU - Wang , Linlin AU - Ma , Xiaosha JO - Communications in Mathematical Research VL - 2 SP - 141 EP - 148 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.02.05 UR - https://global-sci.org/intro/article_detail/cmr/18937.html KW - Jones polynomial, zero, pretzel link. AB -

In this paper, we deal with basic properties of some pretzel links and properties of the Jones polynomials of some pretzel links. By using these properties, the zero distribution of pretzel links is studied. We discuss the properties of the Jones polynomial of non-tame pretzel links and give that zeros of the Jones polynomial of these pretzel links are distributed on the planar curves.

Youfa Han, Dongyue Huang, Linlin Wang & Xiaosha Ma. (2021). Zeros Distribution of the Jones Polynomial for Pretzel Links. Communications in Mathematical Research . 31 (2). 141-148. doi:10.13447/j.1674-5647.2015.02.05
Copy to clipboard
The citation has been copied to your clipboard